# SDR CWQR2006009

- Difficulty date: April 17, 2006
- Submitted: April 27, 2006
- Operation: General aviation
- Make and model: Cessna 560XL
- System (JASC): 2701 · Control Column Section
- Part: Cable Assy
- Part number: 666000269
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT BEFORE REPLACING A CABLE ASSEMBLY ON A THE CABLE TERMINAL END WAS FOUND TO HAVE BEEN DRILLED TO A DEPTH OF .3750-.5 INCH AT AN ANGLE AND DAMAGED THE THREADS. THIS CABLE ASSEMBLY WAS ORDERED FROM AND DOCUMENTED AS NEW.
